# SDR Y9PA199HE5.29.09

- Difficulty date: May 29, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N199HE
- Make and model: Israel 1125
- Aircraft serial: 027
- Aircraft time: 8,643 hours, 6,056 cycles
- Engine: Garrtt TFE7313C
- Engine time: 8,139 hours, 5,645 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32176022
- Part serial: 1479
- Condition: Failed
- Location: Cabin Air
- Part time: 17 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

CREW NOTICED CABIN DUCT TEMP HI LIGHT ON MASTER WARNING PANEL, CABIN AIR COMING INTO CABIN WAS HOT, CREW FOLLOWEWD ACFT CHECK LIST TO EXTINGUISH THE WARNING LIGHT AND COULD NOT EXTINGUISH. CREW ALSO NOTED THAT THE AUTO TEMP CONTROL CIRCUIT BREAKER HAD POPPED, AFTER SELECTING TO MANUAL MODE TO CONTROL CABIN TEMP, THE CREW NOTICED THAT THE MANUAL TEMP CONTROL BREAKER HAD POPPED. CREW RETURNED TO DEPARTURE. ACFT WAS AT 35,000 FT ALTITUDE AT OCCURENCE.
